# SDR CALA9900106

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 CRACKS IN LT FUSELAGE SKIN BY THE AFT STAIR HANDLE IN THE UNPRESSURIZED AREA.  THE SKIN WAS REPAIRED IAW SRM 53-01.
